The half life of Sertraline hydrochloride (zoloft) is 26 hours. So, this means that in 26 hours after taking the pill, it will have lost half its potency. So, about 26 hours (give or take a few,) you will have depleted half of the substance. within another 26, it will be gone.
As for the physical symptoms..Just relax. You'll be better soon enough. If you'r ereally worried, just remember: Zoloft is NOT habit forming. So in two days as long as you dont down a bunch more you should be clear with no issue.
Of course, if you have reason to suspect otherwise, its often best to be safe and see a doctor. But, in your case, it should not be anything near necessary. Try and calm down. Trust me, you dont want to get panicy. Its horrible (I had a panic attack halfway through writing this because id been thinking about panic attacks. Thats why the language shifts suddenly.)
No fun at all
· 8 years ago